Deep search:Searching for "filament winding" in 'ABSTRACTGot 1 item.
index Title
1Numerical solution of geodesic through two given points on a simple surface
Author(s):Wu Ming-Hua, Mo Guo-Liang, Yu Yi-Yue  Clicked:3456  Download:2362  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.187-192  DOI:10.1631/jzus.2006.AS0187
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2025 Journal of Zhejiang University-SCIENCE